Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Did not have periods while taking birth control injection. Continuous bleeding after implant. Worried

Hi didn t have a period for 6 years on the injection then changed to the implant after a year had my first period lasting for about 2 weeks then another period 3 weeks later I have now been bleeding for about 6 weeks should I be worried or is it just because I went for so long not having one
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this you have got the history of amenorrhea you have to mentioned your age if you are above 40 years of age then chances of menopause is likely, hope this information helps you have nice day.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor